MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5 LCP MED PROXIMAL TIB PL 4H/LFT 93; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5 LCP MED PROXIMAL TIB PL 4H/LFT 93; PLATE, FIXATION, BONE
Model Number 239.955
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional narrative:: without a valid lot number the device history records review could not be completed.: complainant device is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.
 
Event or Problem Description
It was reported on an unknown procedure that locking screw did not engage with one of the combo holes in the plate.A non-locking screw was used in its place.The locking screw was found not be the problem as the same screw engaged a different locking hole.Two new drill bits were also found to be dull and heated up the bone excessively when trying to drill with them.No surgical delay and patient consequence.This complaint involves 3 device.This report is for one (1) 3.5 lcp med proximal tib pl 4h/lft 93 this report is 3 of 3 for (b)(4).

Brand Name
3.5 LCP MED PROXIMAL TIB PL 4H/LFT 93
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12029018
Report Number2939274-2021-03073
Device Sequence Number4354195
Product Code HRS
UDI-Device Identifier10886982163493
UDI-Public(01)10886982163493
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K050646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number239.955
Device Catalogue Number239.955
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/26/2021
Initial Report FDA Received Date06/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1